Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Lubbock, TX

May 19, 2015Lynn County, Terry County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 19, 2015, 7:39 AM CDT for Lynn County, Terry County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2015, 7:39 AM CDT (12:39 UTC)
Expired
May 19, 2015, 8:15 AM CDT
In force
36 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lynn County, TX, Terry County, TX

The radar

The Lubbock radar (KLBB), 58 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:06 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 19, 6:06 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
606 AM CDT TUE MAY 19 2015

.AVIATION...
IFR CIGS HAVE MOVED INTO CDS OVER THE PAST FEW HOURS AND WILL
PERSIST THROUGH THE EARLY AFTERNOON AS SHOWERS AND THUNDERSTORMS
MAKE THEIR WAY TOWARDS THE TERMINAL. VFR CONDITIONS CURRENTLY
PREVAIL AT LBB AND PVW BUT WILL SOON CHANGE AS SHOWERS AND
THUNDERSTORMS MOVE IN FROM THE WEST. THESE WILL BRING IFR CIGS TO
BOTH TERMINALS. LIGHT RAIN SHOWERS ARE CURRENTLY OVER BOTH
TERMINALS BUT WILL QUICKLY MOVE NORTHEAST. HEAVY SHOWERS AND
THUNDERSTORMS SHOULD ARRIVE AT PVW AND LBB BY 12Z AND MAY REDUCE
VIS TO LESS THAN 5 MILES AND MAY PRODUCE GUSTY WINDS AND SMALL
HAIL. CONDITIONS AT ALL TERMINALS ARE EXPECTED TO IMPROVE TO MVFR
BY 20-21Z. ANOTHER ROUND OF THUNDERSTORMS...SOME POSSIBLY
SEVERE...IS POSSIBLE LATER THIS AFTERNOON AND EVENING.
HOWEVER...CONFIDENCE IN THIS IS LOW AT THE MOMENT AND DOES NOT
WARRANT MENTION IN THIS TAF CYCLE.

&&

.PREV DISCUSSION... /ISSUED 528 AM CDT TUE MAY 19 2015/

UPDATE...
FORECAST FOR THE DEVELOPING MCS IS ONGOING AS EXPECTED WITH A LINE
OF SHOWERS AND THUNDERSTORMS PUSHING INTO OUR WESTERN COUNTIES.
THESE WILL PUSH EAST AND NORTHEAST QUICKLY THROUGH THE MORNING.
HIGH RAINFALL RATES AROUND 2 INCHES OR MORE AN HOUR HAVE BEEN
OBSERVED THROUGHOUT THE MORNING. A SECOND ROUND OF STORMS WILL BE
POSSIBLE LATER THIS MORNING AS ANOTHER MCS IS DEVELOPING IN NM BEHIND
THE PRIMARY MCS. WHILE FLOODING IS THE PRIMARY THREAT...SUB-SEVERE
HAIL AND GUSTY WINDS WILL BE POSSIBLE. ALDRICH

PREV DISCUSSION... /ISSUED 310 AM CDT TUE MAY 19 2015/

SHORT TERM...
THE MCV THAT FORMED OVER THE PERMIAN BASIN/BIG COUNTRY THREW A
MONKEY WRENCH INTO THE EARLY MORNING FORECAST AS THE OUTFLOW
TEMPORARILY STABILIZED THE ATMOSPHERE WHICH SHOWED UP WELL ON WV
IMAGERY. THE BIG CONCERN WITH THIS SUBSIDENCE WAS THE EFFECT ON
CONVECTION LATER ON THIS MORNING AS THE SHORTWAVE OVER CENTRAL NM
MOVED CLOSER TO THE REGION. WV IMAGERY SINCE 06Z HAS SHOWN THE
AREA OF SUBSIDENCE OVER OUR WESTERN ZONES ERODED AHEAD OF THE
APPROACHING SHORTWAVE. SUBSIDENCE EROSION IS ALSO EVIDENT ON RADAR
AS SMALL WEAK SHOWERS HAVE STARTED TO FORM OVER SE NM. THEY HAVE
HAD A HARD TIME FORMING WHICH SUGGESTS THAT THE ATMOSPHERE IS
STILL SOMEWHAT STABLE. IF FULL DESTABILIZATION HAPPENS HERE IN THE
NEXT HOUR OR SO WE COULD SEE CONVECTION FORMING ALONG THE STATE
LINE AND DEVELOP INTO AN MCS. AS OF 08Z CONVECTION IS BEGINNING TO
FORM SOUTH OF THE ONGOING CONVECTION IN EASTERN NM SHOWING
SOUTHWARD DEVELOPMENT. WHILE THE SVR THREAT IS VERY LOW DUE TO
VERY MOIST ATMOSPHERIC PROFILES HEAVY RAIN AND FLOODING IS A
CONCERN ESPECIALLY WITH THE TIMING OF THE MCS BEING AROUND THE
MORNING COMMUTE. FOR NOW WE WILL KEEP THE AREAL FLOOD WATCH IN
PLACE AND SEE HOW THIS SYSTEM EVOLVES. WE WILL ADD TO THE FLOOD
WATCH OUR 4 NORTHEASTERN COUNTIES AS SHOWER ACTIVITY HAS DEVELOPED
ALONG A SURFACE BOUNDARY ACROSS THE NORTHERN ROLLING PLAINS. WHILE
THE BOUNDARY IS MOVING NORTHWARD SOME TRAINING WILL BE POSSIBLE
WHICH MAY CAUSE FLOODING ISSUES.

THE EXPECTED MCS IS EXPECTED TO MOVE INTO OUR EASTERN ZONES BY THE
AFTERNOON WHICH MAY OPEN A WINDOW FOR SKIES TO CLEAR FROM WEST TO
EAST TO ALLOW FOR SOME DAYTIME HEATING. IF ENOUGH HEATING CAN BE
OBTAINED WE WILL BE LOOKING AT A SVR WX THREAT FOR THE LATE
AFTERNOON/EVENING HOURS. THE MAIN THREATS WOULD BE LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN. THERE IS A HIGH DEGREE OF
UNCERTAINTY IN WHETHER OR NOT SKIES WILL CLEAR OUT LONG ENOUGH TO
ALLOW THE SURFACE TO WARM ENOUGH TO CONVECT. THE NAM CERTAINLY
THINKS THIS WILL HAPPEN AND SHOWS A VERY NICE MCS DEVELOPING LATER
TODAY. IT IS...HOWEVER...ALONE IN THIS SCENARIO. THE ONLY OTHER MODEL
CLOSE TO THE NAM IS THE NSSL WRF WHICH KEEPS CONVECTION LIGHT WITH
THE HEAVIEST CONVECTION OCCURRING ACROSS THE EASTERN ROLLING PLAINS
AFTER SUNDOWN. FOR NOW WE WILL KEEP SVR MENTION OUT OF THE FORECAST
AND WATCH TRENDS THROUGH THE DAY TO DETERMINE IF AN UPDATE IS
NEEDED. ALDRICH

LONG TERM...
SPLIT FLOW UA PATTERN STILL ON TRACK FOR THE EXTENDED PERIOD AND AS
SUCH...THE MAIN FOCUS WILL CONTINUE TO BE PERIODS OF MODERATE TO
HEAVY RAINFALL WHICH WILL POSE A THREAT FOR LOCALIZED FLOODING.

THE UA LOW NOTED WEST OF THE FOUR-CORNERS REGION EARLY THIS MORNING
IS THE DRIVING FORCING FOR THE MCS ACROSS THE PERMIAN BASIN /THAT
HAS SLOWLY DRIFTED TOWARDS THE LOW ROLLING PLAINS/...AS WELL AS
ADDITIONAL STORM DEVELOPMENT ACROSS ERN NM AND PORTIONS OF THE
SOUTH PLAINS AND ROLLING PLAINS. THIS UA LOW IS PROGGED TO
TRANSLATE TO THE CNTRL/NRN PLAINS TOMORROW DURING THE DAY GIVEN
WAY TO FLEETING LARGE SCALE SUPPORT AND HENCE A LOWERED HEAVY RAIN
THREAT AS THE PRECIP ACTIVITY GRADUALLY SHIFTS EAST TO ACROSS THE
ROLLING PLAINS. SW FLOW ALOFT WILL BE REPLACED BY LOW-AMPLITUDE
RIDGING WHICH USUALLY SPELLS DIMINISHING CHANCES FOR RAINFALL.
HOWEVER...THIS MAY NOT BE THE CASE. ALTHOUGH SOUNDINGS DO INDICATE
A BIT OF DRYING ALOFT...LOW LEVEL MOISTURE WILL STILL BE WELL
INTACT /PWATS OF 0.40- 1.30 INCHES WITH HIGHEST VALUES NOTED OFF
THE CAPROCK/...IN ADDITION TO THE AFOREMENTIONED EXITING UA LOW
THAT WILL BE SENDING DOWN A COLD FRONT DURING THE DAY ON WEDNESDAY
/WHICH IS SLIGHTER QUICKER THEN PREVIOUS ITERATIONS/.
FURTHERMORE...A DRYLINE LOCATED ACROSS THE SWRN ZONES COUPLED WITH
THE IMPINGEMENT OF A COLD FRONT AND AN UPSLOPE SFC REGIME WARRANTS
CONTINUED CHANCES OF RAINFALL THROUGH WEDNESDAY NIGHT. CHANCES OF
RAINFALL WILL SPREAD BACK TO THE REMAINDER OF THE CWA BY WEDNESDAY
NIGHT GIVEN THE RETREAT OF THE DRYLINE TO ERN NM AND THUS THE
OVERSPREAD OF LOW LEVEL MOISTURE.

THEREAFTER...A SERIES OF PACIFIC UA DISTURBANCES WILL PROMOTE
SHARPENING SW FLOW ALOFT AND EJECT EMBEDDED IMPULSES/SHORTWAVE
TROUGH TO NEAR/ACROSS THE REGION...THE FIRST OF WHICH WILL OCCUR
THURSDAY EVENING-FRIDAY MORNING. WITH THE DRYLINE PROGGED TO REMAIN
ACROSS ERN NM...A MOIST UPSLOPE SFC REGIME WILL PREVAIL. STORMS WILL
INITIALIZE ACROSS THE PERMIAN BASIN AND ERN NM BEFORE DRIFTING ENE
TO ACROSS THE FA DURING THE SAID TIME-FRAME. PWATS OF 1.00+ INCHES
SUGGESTS A HEAVY RAINFALL THREAT. ALTHOUGH THE IMPULSE WILL HAVE
EXITED THE REGION BY FRIDAY AFTN...THE DRYLINE WILL HAVE MADE A
RETURN TO LOCALES ON THE CAPROCK DURING THE SAID TIME. IF THERE IS
ADEQUATE DAYTIME DESTABILIZATION...THE DRYLINE COULD SERVE AS A
FOCUS FOR CI...AND HAVE THE POTENTIAL FOR STORMS TO BECOME SEVERE
/HAIL AND GUSTY WINDS/ WITH HEAVY RAINFALL. SATURDAY AND SUNDAY
APPEARS TO BE SIMILAR TO FRIDAY /DRYLINE ON THE CAPROCK BY THE
AFTN/...THOUGH WITH AN ADDED BENEFIT OF ANOTHER ALBEIT BROAD
POSITIVELY TILTED TROUGH THAT WILL BE PROGRESSING ACROSS THE SRN
PLAINS AND AID IN INCREASING LARGE SCALE ASCENT. ONCE
AGAIN...SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. BY
MONDAY...THE DRYLINE WILL MAINTAIN ITS PRESENCE ON THE CAPROCK
DURING THE AFTN...THOUGH THE UA LOW WILL HAVE EJECTED NE OF THE
REGION AND UPPER LEVEL SUPPORT WILL HAVE DIMINISHED.
NONETHELESS...IF THE CONVERGENCE ALONG THE DRYLINE IS
ADEQUATE...STORMS /POSSIBLY STRONG TO SEVERE/ COULD FIRE ALONG IT.

ALL IN ALL...THE WEATHER PREDICTION CENTER HAS A SWATH OF 5-7 INCH
RAINFALL TOTALS VALID FROM 00Z TODAY TO 00Z NEXT TUESDAY...ALIGNED
FROM THE SWRN SOUTH PLAINS TO THE NRN ROLLING PLAINS...WITH SLIGHTLY
LESSER AMOUNTS ELSEWHERE /1.50-4.00 INCHES/. THIS WILL SURELY MAKE
FOR QUITE A WET MAY!

HIGH TEMPS ARE EXPECTED TO REMAIN BELOW SEASONAL NORMS...ESPECIALLY
WITH THE ANTICIPATED CLOUD COVER AND RAINFALL /70S AND 80S/...WITH
THURSDAY BEING THE COOLEST /50S AND 60S/ DUE TO CAA USHERED IN BY
WEDNESDAY/S FROPA.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        74  49  67  49 /  80  20  10  30
TULIA         70  53  66  50 /  90  30  20  30
PLAINVIEW     72  56  68  50 /  90  30  20  30
LEVELLAND     77  56  75  52 /  90  20  20  40
LUBBOCK       74  59  74  51 / 100  30  20  40
DENVER CITY   80  58  80  54 /  60  20  20  40
BROWNFIELD    78  59  78  54 /  90  20  20  40
CHILDRESS     70  61  69  53 / 100  50  30  30
SPUR          73  63  71  53 / 100  40  30  30
ASPERMONT     76  65  77  56 / 100  50  40  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR TXZ025-026-031>044.

&&

51/29
Hazardous weather outlook, May 19, 4:35 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
435 AM CDT TUE MAY 19 2015

TXZ021>044-200945-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
435 AM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT TODAY UNTIL 1 PM FOR THE SOUTHERN
SOUTH PLAINS AND ROLLING PLAINS. MULTIPLE ROUNDS OF THUNDERSTORMS
WILL DEVELOP EARLY THIS MORNING THROUGH EARLY AFTERNOON...BRINGING
THE THREAT FOR HEAVY RAINS AND SUBSEQUENT FLOODING.
FURTHERMORE...A FEW OF THE STORMS THIS MORNING COULD POSE A RISK
FOR PENNY SIZE HAIL AND 55 MPH WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH
THE WEEKEND. SEVERE STORMS AND FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE OR
LOCAL LAW ENFORCEMENT.

In the hours before

Special weather statement, May 19, 4:33 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
433 AM CDT TUE MAY 19 2015

TXZ027-033-190945-
COCHRAN TX-BAILEY TX-
433 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BAILEY AND
NORTHWESTERN COCHRAN COUNTIES UNTIL 445 AM CDT...

AT 433 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MORTON...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3359 10285 3373 10303 3383 10292 3383 10262
TIME...MOT...LOC 0933Z 218DEG 40KT 3374 10289

CWA
Special weather statement, May 19, 6:41 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
641 AM CDT TUE MAY 19 2015

TXZ029-034-035-040-041-191215-
LYNN TX-HOCKLEY TX-TERRY TX-LUBBOCK TX-HALE TX-
641 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOCKLEY...
NORTHEASTERN TERRY...LUBBOCK...SOUTHWESTERN HALE AND NORTHWESTERN
LYNN COUNTIES UNTIL 715 AM CDT...

AT 640 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOLFFORTH...OR 13 MILES WEST OF LUBBOCK...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUBBOCK...WOLFFORTH...SHALLOWATER...IDALOU...SLIDE...LUBBOCK SOUTH
PLAINS MALL...REESE CENTER...DOWNTOWN LUBBOCK...LUBBOCK INTERNATIONAL
AIRPORT...TEXAS TECH UNIVERSITY...NEW DEAL...SMYER AND LUBBOCK
SCIENCE SPECTRUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3338 10208 3354 10229 3385 10196 3361 10162
      3339 10193
TIME...MOT...LOC 1140Z 226DEG 43KT 3351 10210

CWA
Special weather statement, May 19, 6:43 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
643 AM CDT TUE MAY 19 2015

TXZ028-029-034-035-191200-
LAMB TX-HOCKLEY TX-LUBBOCK TX-HALE TX-
643 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOCKLEY...
SOUTHEASTERN LAMB...NORTHWESTERN LUBBOCK AND SOUTHWESTERN HALE
COUNTIES UNTIL 700 AM CDT...

AT 642 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ANTON...OR 10 MILES SOUTHEAST OF LITTLEFIELD...MOVING NORTHEAST AT 50
MPH.

HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...ANTON...COTTON CENTER AND SPADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3367 10217 3383 10240 3411 10211 3393 10188
TIME...MOT...LOC 1142Z 226DEG 42KT 3383 10219

CWA
Special weather statement, May 19, 7:15 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 AM CDT TUE MAY 19 2015

TXZ029-035-036-191230-
CROSBY TX-LUBBOCK TX-HALE TX-
715 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROSBY...CENTRAL
LUBBOCK AND SOUTH CENTRAL HALE COUNTIES UNTIL 730 AM CDT...

AT 713 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR TEXAS TECH UNIVERSITY...OR NEAR LUBBOCK...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH...AND CONTINUOUS CLOUD
TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUBBOCK...ABERNATHY...SHALLOWATER...IDALOU...DOWNTOWN
LUBBOCK...LUBBOCK INTERNATIONAL AIRPORT...TEXAS TECH
UNIVERSITY...AND NEW DEAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3367 10208 3396 10179 3368 10147 3345 10183
TIME...MOT...LOC 1213Z 221DEG 37KT 3362 10190

CWA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:33 AM CDTSpecial Weather StatementLUBCochran12 min
May 19, 6:41 AM CDTSpecial Weather StatementLUBLubbock34 min
May 19, 6:43 AM CDTSpecial Weather StatementLUBLamb17 min
May 19, 7:15 AM CDTSpecial Weather StatementLUBLubbock15 min
May 19, 8:18 AM CDTSpecial Weather StatementLUBGarza, Lynn12 min
May 19, 8:34 AM CDTSpecial Weather StatementLUBLynn26 min
May 19, 8:58 AM CDTSpecial Weather StatementLUBSwisher32 min
May 19, 9:06 AM CDTAreal Flood AdvisoryLUBCrosby, Garza114 min
May 19, 9:29 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent46 min
May 19, 9:44 AM CDTFlash Flood WarningLUBCrosby, Dickens, Garza, Kent2 hr
May 19, 10:15 AM CDTSpecial Weather StatementLUBDickens30 min
May 19, 10:27 AM CDTAreal Flood AdvisoryLUBDickens, Floyd, King, Motley2 hr
May 19, 10:55 AM CDTAreal Flood AdvisoryLUBBriscoe, Castro, Floyd, Hale, Lamb, Swisher2 hr
May 19, 11:15 AM CDTSpecial Weather StatementLUBHall30 min
May 19, 11:40 AM CDTSpecial Weather StatementLUBBriscoe35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.